Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: J Sci Comput

Search In Journal Title:

Abbravation: Journal of Scientific Computing

Search In Journal Abbravation:

Publisher

Springer US

Search In Publisher:

DOI

10.1002/nadc.20050531238

Search In DOI:

ISSN

1573-7691

Search In ISSN:
Search In Title Of Papers:

The Effect of the Consistent Mass Matrix on the Ma

Authors: JeanLuc Guermond Bojan Popov Yong Yang
Publish Date: 2016/09/17
Volume: 70, Issue: 3, Pages: 1358-1366
PDF Link

Abstract

In this paper we study the effect of the use of the consistent mass matrix when solving scalar nonlinear conservation equations It is shown that a continuous finite element method based on artificial viscosity in space and explicit time stepping using the consistent mass matrix cannot satisfy the maximum principleThis material is based upon work supported in part by the National Science Foundation Grants DMS1217262 by the Air Force Office of Scientific Research USAF under Grant/Contract Number FA95501510257 and by the Army Research Office under Grant/Contract Number W911NF1510517 Draft version September 7 2016


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: